Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hmm im no longer in touch with my derm as he said he didnt need to see me anymore =/ ...yes v.weird

newho..im 59kg and im on 60mg a day

i started in october on 20mg and then in november went up to 40mg for 2 months and from ther eon in ive been on 60mg. im jus wondering how much longer i should keep taking the stuff as i want it 2 work alright in the long term but im also getting fed up with how fragile my skin is becoming to the smallest things and how red(sunburnt lookin) im going wen ive only been outside for like 5mins..lol anyone got any ideas bout how many months is the max to be on this stuff?? thx

Share this post


Link to post
Share on other sites

okay...

20mg x 30 days = 600mg

40mg x 60 days = 2400mg

60mg x 90 days = 5400mg

600 + 2400 + 5400 = 8400

8400 divided by 59(kg) = 142mg/kg

so since october, youve taken 142mg to every kg of your body weight so i dont think you need to be taking it anymore

have i worked that out right? correct me if i havent lol.

Share this post


Link to post
Share on other sites
okay...

20mg x 30 days = 600mg

40mg x 60 days = 2400mg

60mg x 90 days = 5400mg

600 + 2400 + 5400 = 8400

8400 divided by 59(kg) = 142mg/kg

so since october, youve taken 142mg to every kg of your body weight so i dont think you need to be taking it anymore

have i worked that out right? correct me if i havent lol.

Share this post


Link to post
Share on other sites
also...is it v.harmfull to go over the dosage for your weight n stuff??

I don't know if it's harmful, but it's useless to go over 150mg per kg of body weight (so I've read).

I'd say you're done.

Congrats!

Share this post


Link to post
Share on other sites

I dont think its the time but the dosage that dictates how long you spend on it. I was on low doasge and consequenlty am on a 9 month course.

Share this post


Link to post
Share on other sites

thx for all the replys!!! i really appriciate it!

after this packet ive got 1 more prescription i could get filled so im thinking i might as well jus do that packet aswel, i cant WAIT 2 get off this stuff so i can go out n get pisst wit mah mates once agin but i'll b always thinkin 'wot if i took that las box' hahaz..yea sad i kno.

Newho my skin is lookin alrite but i still get some zits now n then, and my exzema or woteva the hell it iz iz still on my neck but that was there be4 i started on the roaccutane..bleh sux but yea nuffin much can b done bout that =/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×